# SDR DALA2019012200534

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,985 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 INITIAL INSPECTION: CORROSION ON STRUCTION STA 900 BTW. LBL-23 TO RBL-23 (BAY-E&E). CORRECTIVE ACTION: ACCOMPLISHED ON WING TO BODY OUTBD CHORD STA 900 BTW. LBL-23 TO RBL-23 PER ER/A 574731-14 REV. ORG. AND ETI. (0913503)
